# SDR SWIA200616127

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,457 hours, 6,548 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 1010
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 8,449 hours, 6,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP STATUS MSG CAME ON IN FLIGHT.  REPLACED BOTH HSTCU AND MCU IAW MM 27-42-01 AND 27-42-05.  OPERATIONAL CHECK GOOD. P/N:  7062-3 S/N OFF:  1043
